On the removability of a ball for spaces of mappings which are close to conformal
Doklady Akademii Nauk, Tome 234 (1977) no. 3, pp. 525-527
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_3_a5,
author = {A. P. Kopylov},
title = {On the removability of a ball for spaces of mappings which are close to conformal},
journal = {Doklady Akademii Nauk},
pages = {525--527},
year = {1977},
volume = {234},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_3_a5/}
}
A. P. Kopylov. On the removability of a ball for spaces of mappings which are close to conformal. Doklady Akademii Nauk, Tome 234 (1977) no. 3, pp. 525-527. http://geodesic.mathdoc.fr/item/DAN_1977_234_3_a5/